# SDR SWAA2013041614894

- Difficulty date: April 11, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 89,195 hours, 54,539 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W115D10920
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY CEILING PANEL ABOVE FWD ENTRY DOOR CUTOUT WIRE BROKEN.  REPAIRED WIRE PER SWPM AND WDM.
